# SDR YENA20120702552

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 39,151 hours, 13,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6407 MCO-SAL, DURING HEAVY MAINTENANCE, REF AEROMAN TASK CARD 534143-01-1 NR 2012-118892 CORROSION ON LOWER SILL (2 POINT) FR67 + 19.5" AND STR 23 RIGHT AFT PAX CABIN.  PERFORMED PERMANENT REPAIR IAW SRM A320-53-41-14 TABLE 202, FIG 201 SHEET 1-3 PAGES 202-214.
